Buserelin side effects : Good evening... - Fertility Network UK

Fertility Network UK

27,699 members • 39,136 posts

Buserelin side effects

staceymac83
staceymac83
•9 Replies

Good evening all

So after 3 and a half years of being back and forward to the hospital, mountains of test, paperwork, funding issues, a operation and a constant battle to keep my bmi under 30 (I have a weakness for cake 🤦🏻‍♀️) I have eventually started my injections today 😬. Do any of you ladies have any advice to deal with the side effects?

Wishing everyone luck at their stage of the journey ❤️

9 Replies
oldest • newest

Welcome to the cycle journey Stacey. I started injecting Tuesday. What side effects are you getting? x

staceymac83
staceymac83 in reply to emu2016

Nothing too bad just now, a little cramping and a few dizzy spells.

How have you been so far? X

emu2016
emu2016 in reply to staceymac83

I’m all good. Fourth injection was tonight. No side effects; I’m never sure what I’m looking for! Ha! How far in are you? x

Was just my first injection this morning but on the long protocol so just finished the pill yesterday.

Am worried am just going to get paranoid and blame everything on the drugs 🤦🏻‍♀️ x

Hi, I'm on day 17 of my first Ivf cycle, long protocol. I was really scared about burselin but so far I'm feeling ok. Ive had some headaches the last few days but nothing too bad. I try to take each day as it comes and not worry about how I'm going to feel the next day. The first couple of days I had a few dizzy spells too but just trying to keep busy at work and drinking lots of water does seem to help. Good luck I'm sure you'll be fine xxx

staceymac83
staceymac83 in reply to Jm82

Aw that makes me feel a bit better, I was expecting a lot worse so fingers crossed. I drink a lot of water anyway so might up it abit Just to be sure.

Thanks for replying and good luck 😉

The main side affects i got were headaches but I just made sure I drank loads of water (like more than normal) and that seemed to help. Wishing you lots of luck x

staceymac83
staceymac83 in reply to E_05

I do drink a lot of water normally but I have started trying to drink an extra bottle just to be on the safe side.

Thanks for replying xx

Hi, welcome on board! The only side effect I have experienced with burselin is headaches for a few days on and off. However I found that drinking plenty of water and a bottle t of paracetamol helped. On these days I take it easy and potentially take a day off work. Just try to relax as much ch as you can and take each days as it comes. Best if luck x

You may also like...